Alert archive / Kentucky / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 321, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Nov 24, 2004, 11:43 AM CST for Crittenden County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2004, 11:43 AM CST (17:43 UTC)
- Expired
- Nov 24, 2004, 12:15 PM CST
- In force
- 32 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Crittenden County, KY
The radar
The Paducah radar (KPAH), 69 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 11:30 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 436 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KPAH 241743
SVRPAH
KYC055-241815-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1143 AM CST WED NOV 24 2004
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRITTENDEN COUNTY IN WESTERN KENTUCKY
* UNTIL 1215 PM CST
* AT 1143 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES WEST OF MARION...MOVING NORTHEAST AT 45
MPH.
* LOCATIONS IMPACTED INCLUDE MATTOON AND MARION.
A TORNADO WATCH IS ALSO IN EFFECT. TAKE COVER. SEVERE THUNDERSTORMS
CAN PRODUCE A TORNADO WITH LITTLE OR NO ADVANCE WARNING. A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE
OFFERS THE BEST PROTECTION.
DAMAGING WINDS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A
SUBSTANTIAL SHELTER.
LAT...LON 3732 8824 3726 8817 3737 8793 3747 8799
3752 8803 3747 8815
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 3:50 AM CST, 7 hours 53 minutes earlier.
Area forecast discussion, Nov 24, 3:50 AM CST, 7 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 350 AM CST WED NOV 24 2004 .DISCUSSION... PRIMARY FORECAST CONCERN REMAINS PRECIP CHANCES...ACCOMPANYING SEVERE POTENTIAL...AND TEMPERATURES TODAY AND TONIGHT. LATEST SURFACE ANALYSIS PLACES LOW PRESSURE OVER SOUTHWEST ARKANSAS WITH A WARM FRONT PROTRUDING EAST FROM THE LOW ACROSS THE TENNESSEE VALLEY. THE UPPER-LEVEL LOW WAS DEPICTED BY WATER VAPOR IMAGERY JUST NORTHWEST OF THE ARKLATEX REGION...WITH A WELL-DEFINED DRY SLOT ALREADY NOSING INTO WESTERN ARKANSAS. RIGHT UP TO THE 00Z WED MODEL RUNS...THE GFS HAD THIS SYSTEM FAIRLY WELL FORECAST FOR SEVERAL DAYS. HOWEVER...IT APPEARS THE BATON HAS BEEN PASSED TO THE ETA. THE 00Z GFS WAS ALREADY TOO FAST WITH THE TRACK OF THE STORM SYSTEM AT 06Z...AND GRID-SCALE FEEDBACK PROBLEMS EXPONENTIATE THE PROBLEMS FROM THERE. MEANWHILE...BOTH THE 00Z AND 06Z ETA RUNS SEEM TO HAVE THIS SYSTEM PEGGED. THUS...WE WILL FOLLOW THE ETA PRETTY MUCH VERBATIM FOR THIS FORECAST PACKAGE. FIRST FOR TODAY...REGIONAL RADAR COMPOSITE SHOWS A BREAK IN THE PRECIPITATION OVER MUCH OF THE AREA AT THIS TIME...WITH ONLY ISOLATED TO SCATTERED ACTIVITY AT BEST. ROUND 2 IS ALREADY ON ITS WAY AS IT PROGRESSES NORTHEAST ACROSS ARKANSAS. THIS ROUND OF CONVECTION SHOULD MOVE NORTHEAST ACROSS THE AREA EARLY THIS MORNING WITH LITTLE FANFARE...ALTHOUGH A STRONG STORM IS CERTAINLY POSSIBLE. AS THE DRY SLOT INTRUDES FROM THE SOUTHWEST...PRECIPITATION SHOULD COME TO AN END FOR A BRIEF PERIOD OF TIME THIS MORNING...AND PARTIAL CLEARING IS EVEN POSSIBLE...ESPECIALLY OVER WESTERN KENTUCKY AND ADJACENT COUNTIES IN MISSOURI...ILLINOIS...AND INDIANA. THIS WILL SET THE STAGE FOR THE NEXT ROUND OF POTENTIALLY SEVERE ACTIVITY. THE ETA FORECASTS A DESTABILIZING ATMOSPHERE OVER EXTREME SOUTHEAST MISSOURI...FAR SOUTHERN ILLINOIS...AND THE PURCHASE AREA OF WESTERN KENTUCKY BY MID MORNING. AT THE SAME TIME...THE NOSE OF A 100+ KNOT H3 JET CORE WILL BE APPROACHING FROM THE SOUTH. AS THE SYSTEM PROGRESSES NORTHEAST...THE THREAT FOR SEVERE WEATHER WILL FOLLOW SUIT...EXTENDING EAST INTO SOUTHEAST ILLINOIS...SOUTHWEST INDIANA... AND THE PENNYRILE REGION OF WESTERN KENTUCKY BY NOON. THE DEGREE OF INSTABILITY WILL BE HIGHLY DEPENDENT ON EXACTLY HOW MUCH SURFACE HEATING OCCURS. AT THIS POINT...WE EXPECT MOST OF THIS AREA WILL REACH OR EXCEED 60 DEGREES. REGARDLESS OF THE INSTABILITY...STRONG SPEED SHEAR SHOULD BE ENOUGH TO SUPPORT SEVERE CONVECTION. WE ARE CONCERNED ABOUT NOT ONLY THE POTENTIAL FOR HAIL AND WIND...BUT ALSO THE THREAT FOR TORNADOES. A POSSIBLE SCENARIO IS FOR STORM DEVELOP NEAR THE MISSISSIPPI RIVER AROUND MID MORNING... RAPIDLY INTENSIFYING AND SHIFTING EAST ACROSS THE AREA OF CONCERN LATE MORNING INTO MID AFTERNOON. WHILE LOW-TOPPED SUPERCELLS WILL BE POSSIBLE AT ONSET...THE INDIVIDUAL CELLS WOULD LIKELY MERGE INTO A QUASI-LINEAR CONVECTIVE SYSTEM BY EARLY TO MID AFTERNOON. BY TONIGHT...THE CONVECTION WILL SHIFT EAST OF THE AREA...WITH LEFTOVER WRAP-AROUND PRECIPITATION TO DEAL WITH. THE BEST CHANCE FOR LIGHT PRECIPITATION WILL EXIST OVER OUR NORTHERN COUNTIES...WHERE BETTER DYNAMICS AND MOISTURE WILL EXIST. SOME OF THE PRECIPITATION COULD STILL MIX WITH A FEW SNOW FLAKES OVER NORTHERN PORTIONS OF SOUTHERN ILLINOIS AND SOUTHWEST INDIANA BEFORE COMING TO AN END OVERNIGHT. TEMPERATURES WILL BE TRICKY TODAY AS THE LOW PRESSURE SYSTEM BISECTS THE AREA MOST OF THE DAY. IN FACT...A GRADIENT OF 20 DEGREES OR MORE IS POSSIBLE FROM WEST TO EAST. FOR THE MOST PART...WE WILL RELY ON THE ETA TEMPERATURE FORECAST FOR THE SHORT-TERM. EXPECT NO CHANGES FROM THANKSGIVING DAY AND BEYOND. MUCH COOLER THANKSGIVING DAY...BUT LESS IN THE WAY OF CLOUDS. WILL CONTINUE WITH A CHANCE OF RAIN LATE FRIDAY INTO SATURDAY PER THE ECMWF AND GFS...WITH DRY WEATHER FOR THE LATTER PART OF THE WEEKEND. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && PRESLEY
Hazardous weather outlook, Nov 24, 7:23 AM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 723 AM CST WED NOV 24 2004 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-251100- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY- CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY- CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY- MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN- POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN- STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL- WILLIAMSON IL- 723 AM CST WED NOV 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. OUTSIDE THE MODERATE RISK AREA... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF WESTERN KENTUCKY AND MUCH OF SOUTHERN ILLINOIS. THE MAIN HAZARDS WITH THE STORMS WILL BE STRONG WIND AND HAIL. THE DEVELOPMENT OF TORNADOES IS ALSO POSSIBLE...ESPECIALLY IN AND CLOSE TO THE MODERATE RISK AREA. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST FROM LATE MORNING THROUGH MID AFTERNOON. THE TYPE OF THUNDERSTORMS EXPECTED TODAY WILL BE FAST MOVING...AND THEIR POTENTIAL TO PRODUCE TORNADOES IS AT TIMES DIFFICULT TO FORECAST. THUS...YOU ARE ADVISED TO CLOSELY MONITOR THE LATEST WEATHER FORECAST...AND BE PREPARED TO TAKE SHELTER WHEN A WARNING IS ISSUED OR IF YOU FEEL THREATENED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY OVER MOST OF SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHERN ILLINOIS FROM LATE MORNING THROUGH MID AFTERNOON. PRESLEY
In the hours before
Special weather statement, Nov 24, 7:10 AM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 710 AM CST WED NOV 24 2004 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-241700- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY- CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY- CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY- MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN- POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN- STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL- WILLIAMSON IL- 710 AM CST WED NOV 24 2004 ...SEVERE WEATHER POSSIBLE LATE MORNING THROUGH MID AFTERNOON... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY OVER SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. OUTSIDE THE MODERATE RISK AREA...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REST OF WESTERN KENTUCKY AND MOST OF SOUTHERN ILLINOIS. LOW PRESSURE WILL PUSH NORTHEAST ACROSS THE FOUR-STATE REGION TODAY. AHEAD OF THE LOW...THE ATMOSPHERE IS EXPECTED TO BECOME INCREASINGLY UNSTABLE. THIS INSTABILITY...COMBINED WITH STRONG UPPER-LEVEL WINDS...WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST FROM LATE MORNING THROUGH MID AFTERNOON. THE MAIN HAZARDS WITH THE STORMS WILL BE HAIL AND STRONG WIND. THE DEVELOPMENT OF TORNADOES IS ALSO POSSIBLE... ESPECIALLY IN AND CLOSE TO THE MODERATE RISK AREA. THE TYPE OF THUNDERSTORMS EXPECTED TODAY WILL BE FAST MOVING...AND THEIR POTENTIAL TO PRODUCE TORNADOES IS AT TIMES DIFFICULT TO FORECAST. THUS...YOU ARE ADVISED TO CLOSELY MONITOR THE LATEST WEATHER FORECAST...AND BE PREPARED TO TAKE SHELTER WHEN A WARNING IS ISSUED OR IF YOU FEEL THREATENED. RJP
Special weather statement, Nov 24, 9:29 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 929 AM CST WED NOV 24 2004 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-241830- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY- CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY- CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY- MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY IL-PERRY MO-PIKE IN- POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN- STODDARD MO-TODD KY-TRIGG KY-UNION IL-UNION KY-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE IL-WAYNE MO-WEBSTER KY-WHITE IL- WILLIAMSON IL- 929 AM CST (1029 AM EST) WED NOV 24 2004 ...SEVERE WEATHER POTENTIAL CONTINUES THROUGH MID AFTERNOON ACROSS THE QUAD STATE REGION... A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTINUES TODAY OVER PART OF SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. SURROUNDING THIS MODERATE RISK FOR SEVERE WEATHER...A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXTENDS WESTWARD INTO SOUTHEAST ILLINOIS AND THE REMAINDER OF WEST KENTUCKY. THE TIME PERIOD OF GREATEST WEATHER CONCERN WILL STRETCH FROM APPROXIMATELY 11 AM CST TO 500 AM CST. ANY STORMS THAT DEVELOP WILL LIKELY START OVER SOUTHEAST ILLINOIS AND WEST KENTUCKY... MOVING INTO SOUTHWEST INDIANA DURING THE EARLY AFTERNOON. FOR PERSONS TRAVELING THROUGH WEST KENTUCKY AND SOUTHWEST INDIANA...SOUTH TO SOUTHWEST WINDS MAY GUST BETWEEN 25 AND 35 MPH WILL BE POSSIBLE AHEAD OF ANY RAIN ACTIVITY TODAY. IF YOU LIVE IN SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI...LOOK FOR GUSTY NORTH WINDS BETWEEN 25 AND 35 MPH TO DEVELOP FROM LATE MORNING AND THROUGH THE AFTERNOON. THESE WINDS MAY TOSS AROUND LOOSE OBJECTS LEFT OUTDOORS AND TOPPLE SOME TREES WEAKENED BY RECENT RAINFALL. WHERE THUNDERSTORMS OCCUR...WIND GUSTS MAY REACH NEAR 50 MPH. THESE WINDS MAY CAUSE DIFFICULTY IN STEERING OF HIGH PROFILE VEHICLES... SUCH AS TRUCKS AND RECREATIONAL VEHICLES. YOU ARE ENCOURAGED TO LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION AND RADIO FOR ANY FURTHER WEATHER UPDATES...AS WELL AS THE POTENTIAL FOR ANY SEVERE WEATHER WARNINGS OR WATCHES LATER TODAY. SMITH
Special weather statement, Nov 24, 10:47 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1047 AM CST WED NOV 24 2004 ILZ089>094-KYZ001>013-MOZ111-112-114-241800- ALEXANDER IL-BALLARD KY-CALDWELL KY-CALLOWAY KY-CARLISLE KY- CRITTENDEN KY-FULTON KY-GRAVES KY-HARDIN IL-HICKMAN KY-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY- MISSISSIPPI MO-NEW MADRID MO-POPE IL-PULASKI IL-SCOTT MO-TRIGG KY- 1047 AM CST WED NOV 24 2004 ...LOCAL WIND GUSTS 45 TO 55 MPH POSSIBLE WITH SHOWERS AND THUNDERSTORMS DEVELOPING IN THE QUAD STATE REGION... NORTH TO SOUTH ORIENTED BANDS OF SHOWERS...SOME WITH LOCALLY HEAVY RAIN...CONTINUE TO DEVELOP ACROSS EXTREME SOUTHEAST MISSOURI... SOUTHERN ILLINOIS AND OVER THE PURCHASE AREA OF WEST KENTUCKY. LOCAL WIND GUSTS BETWEEN 45 TO 55 MPH WILL BE POSSIBLE AS THIS RAIN MOVES NORTHEAST AROUND 40 MPH. AT THIS TIME...THE GREATEST THREAT FOR STRONG WINDS APPEARS TO BE ASSOCIATED WITH THE TRAILING EDGE OF THE SHOWERS LOCATED OVER SOUTHEAST MISSOURI. THESE SHOWERS WILL LIKELY INCREASE IN STRENGTH AND COVERAGE THROUGH THE NOON HOUR. THE STORMS OF GREATEST CONCERN WILL MOVE FROM A CAPE GIRARDEAU...NEW MADRID MISSOURI LINE TO A DIXON SPRINGS ILLINOIS...MURRAY KENTUCKY LINE BY NOON. THE STRONG WINDS MAY TOSS AROUND LOOSE OBJECTS LEFT OUTDOORS...AS WELL AS FALL SMALL TREES WEAKENED BY RECENT RAINFALL. YOU ARE ENCOURAGED TO LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION AND RADIO FOR ANY FURTHER WEATHER UPDATES...AS WELL AS THE POTENTIAL FOR ANY SEVERE WEATHER WARNINGS OR WATCHES LATER TODAY. SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 11:57 AM CST | Severe Thunderstorm Warning | PAH | Union, Webster | 33 min |
| Nov 24, 12:46 PM CST | Severe Thunderstorm Warning | PAH | Hopkins | 29 min |
| Nov 24, 12:56 PM CST | Severe Thunderstorm Warning | PAH | Muhlenberg | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.